Author Topic: hormones.  (Read 2613 times)

0 Members and 1 Guest are viewing this topic.

Borscht

hormones.
« on: January 19, 2006, 10:59:38 am »
Hi, I registered today in order to ask a question for people who have experience with taking hormones.
I recently administered to myself  depo-provera and  estrafem but now I'm having strong reservations about whether or not to continue HRT.
If I decide to stop will any effects that take place be reversed, and if so what effects can I expect to experience from the dosage I've taken so far?

Thanks.

Edited to remove HRT details
« Last Edit: January 19, 2006, 11:25:54 am by Leigh »

amberctm

Re: hormones.
« Reply #1 on: January 19, 2006, 11:23:05 am »
Hi Borscht,

 Welcome to susans, I'm Amber. I don't post here all that much (School and kids) but I do lurk quite often. You may want to read the site rules, I.E. posting about your hormone dosages and look int o the wikki about self medicating and the risks involeve. There are a few gals and mabe even a guy or two that can speak for complication of HRT under a doctors supervision. In some cases its not a preatty sight. Yhe people here are for the most part very well informed and tend to be blunt when it come to issues such as HRT. So I'm going to stop here and I'm sure some else will have some stuff to add.
Again welcome, and hopefully you stick around and get to know some of these fine people.
Amber

stephanie_craxford

Re: hormones.
« Reply #2 on: January 19, 2006, 11:45:59 am »
Hello Borscht.

Welcome to Susan's.  Amber has given you great advice.  We do not condone self medication of hormones.  For that you should be consulting your doctor who will be in a better position to advise you and safeguard you.  You said that you recently started so as far as the effects of the hormones you have taken, and it was only one dose then there shouldn't be any problems with the effects being reversed if you stop now.

Suffice it to say that self medicating is a fools game give the support that is available out there.  There is all kinds of risks to your health if you continue.  Check out the Wiki as there is great information there, and then seek professional medical help.

Steph


Kimberly

Re: hormones.
« Reply #3 on: January 19, 2006, 03:35:28 pm »
*frown* See also: https://www.susans.org/forums/index.php/topic,2086.0.html
Borscht, it would be prudent for you to read The Site Rules now rather than later.

Tags: